# SDR DALA12000490870

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 73,312 hours, 68,537 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Loose
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE LOCK FASTENER LOOSE ON THE TAIL CONE DOOR HATCH.  MAINTENANCE REPLACED THE RECEPTICAL, SECURED THE FASTENER AND RETURNED THE AIRCRAFT TO SERVICE.
